# SDR C2XA09SH194

- Difficulty date: July 16, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 23,571 hours, 22,008 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301757
- Condition: Overheated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING C-CK,  NR 2 BATTERY OVERHEATED AND HAD THERMAL RUNAWAY.  REMOVED AND REPLACED NR 2 BATTERY IAW AMM 24-36-01.  ACFT WAS INSPECTED AND NO OTHER DAMAGED WAS NOTED.  ACFT WAS APPROVED FOR CONTINUED SERVICE.
